# SDR CA141127002

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,437 hours
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Condition: Mismanufactured
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) QTY 2 3D CAM FOLLOWER BEARINGS FOUND IN FCU DO NOT CONFORM TO MANUFACTURERS DRAWING FOR P/N 8061-328B. BEARING P/N 1412-642 SHOULD BE UNSHIELDED PER OEM AND THE TWO BEARINGS REMOVED WERE FOUND TO BE SHIELDED BEARINGS.
